MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ATLAS POSITIONER ATTACHMENT; UNIVERSAL STABILIZER ARM

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ATLAS POSITIONER ATTACHMENT; UNIVERSAL STABILIZER ARM
Model Number T401261
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Tissue Damage (2104); Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.(b)(4).
 
Event or Problem Description
During a performance survey the user facility reported to terumo cardiovascular that they stop using the atlas positioner because it frequently tears the epicardium making it difficult to fix the bleeding.No other information about the nature of the event was provided.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on march 9, 2020.Upon further investigation of the reported event, the following: g4 (date received by manufacturer).G7 (indication that this is a follow-up report).H2 (follow-up due to additional information).H6 (identification of evaluation codes).H6 (identification of evaluation codes 4114, 3221, 4315).Method code #1: 14114 - device not returned.Results code: 3221 - no findings available.Conclusions code: 4315 - cause not established.The sample was not returned so a direct investigation could not be performed.Past product complaints were reviewed for similar issues.A root cause cannot be determine as the lot number and device were not returned.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
ATLAS POSITIONER ATTACHMENT
Common Device Name
UNIVERSAL STABILIZER ARM
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
MDR Report Key9808680
Report Number1124841-2020-00057
Device Sequence Number14204029
Product Code MWS
UDI-Device Identifier00699753450622
UDI-Public(01)00699753450622
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT401261
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/17/2020
Supplement Date Received by Manufacturer04/29/2020
Initial Report FDA Received Date03/09/2020
Supplement Report FDA Received Date05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;